# SDR 97ZZZX2576

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15DS
- Make and model: Cessna 320D
- Aircraft serial: 320D0079
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drive Tube
- Part number: 08421201
- Condition: Bent
- Location: Nlg
- Part time: 4,150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE INSPECTION FOUND FWD END OF PUSHROD BENT.  REMOVED AND DETERMINED SPACERS (ITEM 7) WERE NOT INSTALLED ABOVE AND BELOW END BEARING WHICH ALLOWED ACTUATOR ROD TO WORK UP AND DOWN.  FURTHER INSP REVEALED IDLER BELLCRANK (ITEM 11) WAS INSTALLED WITHOUT THE MAIN .25 INCH TO .4375 INCH BUSHING (ITEM 14) INSTALLED WHICH CAUSED BELLCRANK TO FLOAT ON THE .25 INCH BOLT (ALLOW .200 INCH PLAY).  THIS AREA WAS REPAIRED AFTER A NOSE GEAR COLLAPSE APPROX 350 HRS EARLIER AT WHICH TIME THE IDLER BELLCRANK APPEARED TO HAVE BEEN REPLACED.  THERE WAS NO LOG ENTRY OF ANY OF THIS REPAIR.
